Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules

$10.99 $13.50

CLEARANCE

ONLINE EXCLUSIVE ONLY PRICE!!


Product Description:

Demazin Cold & Flu + Cough Day + Night provides effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough. Demazin Immune Defence with herbs used in traditional Western herbal medicine to enhance healthy immune function and reduce the severity of common cold and flu symptoms.

Ingredients:

Each day capsule contains: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Phenylephrine hydrochloride 5 mg.
Each night capsule contains: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Chlorphenamine maleate 2 mg.


Each Demazin Immune Defence capsule contains: Ascorbic acid (Vitamin C) 250 mg, Zinc sulfate monohydrate 33.3 mg, equiv. Zinc 12 mg, Garlic Oil 833 micrograms, Echinacea purpurea (Echinacea) extract equiv. dry herb 4g, Zingiber officinale (Ginger) extract equiv. dry rhizome 500 mg, Glycyrrhiza glabra (Liquorice) extract equiv. dry rhizome 500 mg, Salix alba (Willow) extract equiv dry bark 1.2 g.

Instructions:

Demazin Cold & Flu + Cough Day
Age: Adults and children 12 years and over
How much: 2 Day Capsules
How often: Every 4-6 hours
Max daily dose: 6 Day capsules in 24 hours

Demazin Cold & Flu + Cough Night
Age: Adults and children 12 years and over
How much: 2 Night Capsules
How often: At bedtime, as necessary
Max daily dose: 2 Night capsules in 24 hours

Demazin Immune Defence
Adults & children 12 years and over: Take 1 capsule daily with food. Take your daily Immune Defence capsule with your first Demazin Cold & Flu + Cough Day capsule dose.